# SDR FDEA201810162918

- Difficulty date: October 16, 2018
- Submitted: October 16, 2018
- Operation: Air carrier
- Aircraft: N596FE
- Make and model: Doug MD-11F
- Aircraft serial: 48554
- Aircraft time: 84,954 hours, 17,583 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bracket
- Part number: ARC2515501
- Condition: Corroded
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND INBOARD FLAP OUTBOARD AFT HINGE (FLAP SIDE) PIVOT OUTBOARD HOLE BORE CORROSION. CORROSION AT LEFT HAND  INBOARD FLAP OUTBOARD AFT HINGE (FLAP SIDE) PIVOT OUTBOARD HOLE BORE (HOLE A AND B) REWORKED AND FOUND EXCEED LIMIT AS PER COMPONENT MAINTENANCE MANUAL 57-52-03. OVERSIZED BUSHING FABRICATED BY MACHINING AND INSTALLED AS PER EA 1-5750-T0324255 B PART 4 STEP 2A AND 2B. TITLE: WINGS - FLIGHT SURFACES - LT WING - INBD FLAP - OUTBD HINGE (FLAP SIDE) HINGE BRACKET CORROSION - PSE 57.55.01.2. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100. REFER TO WRI : 57502828 FOR WORK DETAILS.
